Press "Enter" to skip to content

What are the Symptoms of Heroin Overdose?

Heroin is processed from morphine, a naturally occurring substance extracted from the poppy plant. It is typically sold by the bag (30-50 milligrams) of from 10%-70% pure heroin and has been recognized as highly addictive since 1898. It has been illegal in the United States since 1924. Heroin is highly addictive like OxyContin, oxycodone, Vicodin, methadone, hydrocodone and other opiates and opioids. A more comfortable and safe heroin withdrawal requires supervised heroin medical detox help.

Heroin Overdose

A heroin overdose is a condition where a person’s body is unable to tolerate the amount of heroin, and the organs start shutting down. An overdose is often fatal unless immediate medical attention is received. A heroin overdose generally occurs because of the following reasons:

  • The heroin user’s body becomes more and more depleted of essential nutrients, amino acids and minerals and is not functioning as well.
  • The heroin user’s body becomes more and more dehydrated, which further slows the functions of each of the person’s cells and organs.
  • Because, like any chemical brought into the body by a drug or alcohol, the body adapts to the heroin and requires more and more heroin to get the same high and stop the painful withdrawal from starting.
  • Sometimes the heroin overdose occurs when the next heroin dose contains more heroin and less filler than the person is used to taking.
  • For example, the person was purchasing bags of heroin that contained 45% heroin and 55% filler and, with no warning, purchases a bag of heroin that contains 90% heroin and 10% filler, which means that the person is suddenly taking twice as much heroin and this causes a heroin overdose.
  • Sometimes the deteriorating condition of the body that is caused by heroin addiction will no longer be able to tolerate even the same amount of heroin as the person was taking, and there is a heroin overdose.
  • If a person suffering from a heroin overdose does not receive immediate medical treatment, they may die.

What You Need to Know About Heroin Overdose Symptoms - The Ranch PA

  • The emergency rooms are seeing more and more victims of a heroin overdose and saving most of them for now.
  • The only way to guarantee a person will avoid a heroin overdose is to handle a person’s heroin addiction with a proper detox program and rehab program.

Symptoms of Heroin Overdose

  • Pinpoint size pupils
  • Bluish skin
  • Bluish fingernails
  • Looseness of the muscles
  • Clammy and cold skin
  • Lowered blood pressure and heart rate
  • Coma
  • Severe respiratory distress
  • Seizures
  • Death

The ideal solution for heroin detox and heroin withdrawal can be ensured with the help of a heroin rehab treatment center. You can comfortably and safely withdraw from your heroin addiction under 24/7 medical supervision. The center doesn’t put you on methadone, another addictive drug that keeps you in the trap of heroin addiction and forces you to a continued life of drug dependency. Also, the center doesn’t put you on other prescription drugs. They use IVs to replenish the hydration, nutrients, amino acids and minerals depleted by heroin to make the body and its organs stronger and use natural supplements and medications as needed. As you feel better, they also help you in reintegrating into society with a relapse prevention plan.